# SDR DXTA2019062802542

- Difficulty date: June 27, 2019
- Submitted: July 2, 2019
- Operation: Air carrier
- Aircraft: N525QS
- Make and model: Cessna 680A
- Aircraft serial: 680A0063
- Aircraft time: 2,364 hours, 1,566 cycles
- System (JASC): 2530 · Buffet/Galleys
- Part: Coffeemaker
- Part number: NJAAPP250001
- Part serial: H0825793
- Condition: Malfunctioned
- Location: Galley
- Stage of operation: CL
- How discovered: O
- Nature of condition: B
- Precautionary procedure: A

## Discrepancy

10 MINUTES AFTER DEPARTURE AND LEVEL AT 13,000' WE NOTICED AN ELECTRICAL BURNING SMELL.  NO VISIBLE SMOKE, BUT ENOUGH ODOR TO CLEARLY IDENTIFY AN ISSUE.  THE ODOR BECAME PRESENT IMMEDIATELY AND SEEMED TO BE MORE PRONOUNCED NEAR THE COCKPIT THAN THE REAR OF THE CABIN.  IT DID NOT PROGRESS TO A WORSE CONDITION FROM FIRST DETECTION. """"CORRECTIVE ACTION""""NO DEFECTS NOTED. PERFORMED APU GROUND RUN. FOUND COFFEE MAKER CONTROL PANEL TO HAVE A HOT ELECTRICAL SMELL. REMOVED AND REPLACED COFFEE MAKER IN GALLEY. PERFORMED SEVERAL OPS CHECKS OF COFFEE MAKER AND LEFT ON FOR SEVERAL HOURS. NO DEFECTS OR ODORS NOTED.
